# SDR ASAA9880178

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Hook
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 288, CREW REPORTED THE L1 DOOR WOULD NOT LATCH OPEN.  FOND DOOR HOLD OPEN HOOK BENT, STRAIGHTENED HOOK AND OPERATED NORMALLY.  (M)
